# SDR CA060407006

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 506 hours
- Engine: Pwa PT6A67A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 510767
- Part serial: PEW3974W
- Condition: Leaking
- Location: Fuel System
- Part time: 506 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DE-INHIBITING INSPECTION, A FUEL LEAK WAS DETECTED AT THE REAR OF THE FUEL PUMP ASSEMBLY.
